# SDR AALA202012179010

- Difficulty date: November 26, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Airbus A321-231
- Aircraft serial: 6401
- Aircraft time: 19,946 hours, 5,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124203
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND 1.105 INCH CRACK ON SHEAR PLATE BETWEEN FR 69 AND FR 70 AT STR 23R IN AFT GALLEY AREA.  REPLACED SHEAR PLATE, IAW A321 SRM 51-42-11-801 AND DRAWING D53474180.
